# SDR SWAA2023072773275

- Difficulty date: June 22, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 59,068 hours, 38,076 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 632NB FUEL TANK ON FUEL PUMP FLOAT AT RT WING 2023-394805<[01] REPLACED ACCESS PANEL 632NB FUEL TANK ON FUEL PUMP FLOAT AT RT WING IAW B737-700 SRM 51-40-02-0G-0;[02] REPLACED FLOAT FUEL TANK AT RT WING ACCES PANEL 632NB P/N:4066-0074-1 S/N:BN 351888 IAW B737-700 SRM 51-40-02-0G-0;[03] JOB COMPLETED.
